# SDR IPXA09557894

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY DISCHARGED.  REMOVED AND REPLACED BATTERY CHARGER IAW 33-57-07-2 2 0300L.  BATTERY REQUIRES 16 HRS CHARGE PRIOR TO OPS CHECK.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD REF MM 33-51-07.
